Applied and Computational Mathematics

Special Issue

New Advances in Fuzzy Mathematics: Theory, Algorithms, and Applications

  • Submission Deadline: Dec. 20, 2014
  • Status: Submission Closed
  • Lead Guest Editor: SA Edalatpanah
About This Special Issue
Fuzzy logic is one of the hot research fields in applied and computational mathematics. In light of advances in computing sciences, fuzzy approaches have become one of the most promising techniques for different applications. The objective of this special issue is to compile new and recent developments in methodologies, techniques, and applications of fuzzy mathematics for various practical problems.

The topics of this special issue include, but are not limited to:

1. Fuzzy linear systems
2. Fuzzy Differential Equations(ODE,PDE)
3. Fuzzy Integral Equations
4. Fuzzy Computation and Applications.
5. Fuzzy Optimization (Operations Research, Network Optimization )
6. Fuzzy Mathematics in Engineering
7. Fuzzy Information
8. Soft Computing
Lead Guest Editor
  • SA Edalatpanah

    Department of Applied Mathematics, University of Guilan and Islamic Azad University, Rasht, Iran

Guest Editors
  • Samajh Singh Thakur

    Department of Applied Mathematics, Jabalpur Engineering College, Jabalpur, India

  • BEN HAMED Mouna

    , Tunisia

Published Articles
  • Linear Fractional Multi-Objective Optimization Problems Subject to Fuzzy Relational Equations with the Max-Average Composition

    Z‎. ‎ Valizadeh-Gh , E‎. ‎Khorram

    Issue: Volume 4, Issue 1-2, January 2015
    Pages: 20-30
    Received: Dec. 21, 2014
    Accepted: Jan. 19, 2015
    Published: Feb. 08, 2015
    DOI: 10.11648/j.acm.s.2015040102.15
    Downloads:
    Views:
    Abstract: ‎In this paper‎, ‎linear fractional multi-objective optimization problems subject to a system of fuzzy relational equations (FRE) using the max-average composition are considered‎. ‎First‎, ‎some theorems and results are presented to thoroughly identify and reduce the feasible set of the fuzzy relation equations‎. ‎Next‎, ‎the linear fractional mul... Show More
  • Pseudo Similar Intuitionistic Fuzzy Matrices

    T. Gandhimathi , A. R. Meenakshi

    Issue: Volume 4, Issue 1-2, January 2015
    Pages: 15-19
    Received: Nov. 28, 2014
    Accepted: Dec. 24, 2014
    Published: Dec. 31, 2014
    DOI: 10.11648/j.acm.s.2015040102.14
    Downloads:
    Views:
    Abstract: In this paper, we shall define Pseudo Similarity and Semi Similarity for Intuitionistic Fuzzy Matrix (IFM) and prove that the Pseudo similarity relation on a pair of IFMs is inherited by all its powers and their transposes are similar. Also we exibit that the Pseudo similarity relation preserve regularity and impotency of their matrices.
  • A Note on Zadeh's Extension Principle

    Masamichi Kon

    Issue: Volume 4, Issue 1-2, January 2015
    Pages: 10-14
    Received: Nov. 27, 2014
    Accepted: Dec. 02, 2014
    Published: Dec. 27, 2014
    DOI: 10.11648/j.acm.s.2015040102.13
    Downloads:
    Views:
    Abstract: For a mapping, fuzzy sets obtained by Zadeh's extension principle are images of other fuzzy sets on the domain of the mapping under the mapping. Some relationships between images of level sets of one or two fuzzy sets under a mapping and another fuzzy set obtained from the one or two fuzzy sets by Zadeh's extension principle are known. In the prese... Show More
  • ON (m, n) –Upper Q-Fuzzy Soft Subgroups

    Rathinam Nagarajan , K. Venugopal

    Issue: Volume 4, Issue 1-2, January 2015
    Pages: 4-9
    Received: Sep. 05, 2014
    Accepted: Sep. 25, 2014
    Published: Nov. 03, 2014
    DOI: 10.11648/j.acm.s.2015040102.12
    Downloads:
    Views:
    Abstract: In this paper we shall study some properties for upper Q- fuzzy subgroups, some lemma and theorem for this subject. We shall study the upper Q- fuzzy index with the upper fuzzy sub groups; also we shall give some new definitions for this subject. On the other hand we shall give the definition of the upper normal fuzzy subgroups, and study the main... Show More
  • A New Method for Solving Fully Fuzzy Linear Programming Problems by Using the Lexicography Method

    Mohammad Mehdi Shamooshaki , Ali Hosseinzadeh , Seyyed Ahmad Edalatpanah

    Issue: Volume 4, Issue 1-2, January 2015
    Pages: 1-3
    Received: Oct. 10, 2014
    Accepted: Oct. 20, 2014
    Published: Oct. 24, 2014
    DOI: 10.11648/j.acm.s.2015040102.11
    Downloads:
    Views:
    Abstract: In this paper by using the lexicography method, we proposed a new model to solve fully fuzzy linear programming problem with L-R fuzzy number and find the fuzzy optimal solution of it. Our method has graceful structure and is easy to implement compared with some existing methods. To illustrate our method, a numerical example is solved.